# SDR AALA201601049023

- Difficulty date: December 17, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 42,787 hours, 15,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON DUMMY RAIL BEAM, BETWEEN FRAME 12 & 16 AT +Y503.2.  REPLACED DUMMY RAIL BEAM IAW SRM 51-72-11.
